# SDR DALA2025032002100

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION OB RIB ELEVATOR ON LH HORIZONTAL STABILIZER. C/A: REPLACED OB RIB 10 ELEVATOR ON LH HORIZONTAL STABILIZER AS PER A319 SRM 55-21-12-300-002 AND A319 SRM 51-42-11 AND A319 SRM 51-72-11. (LP: 0866709)
